MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEB-9400A; ELECTROMYOGRAPH

NIHON KOHDEN CORPORATION MEB-9400A; ELECTROMYOGRAPH
Model Number MEB-9400A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the emg (electromyography) data recorded under another patient's node.We contacted to the customer to verify if this was done in user error where an incorrect patient name was chosen when the study was started.However, the customer was not sure how it happened and stated that this was a single-time occurrence.We did ask to look into their device remotely to collect information but they refused to do that.No patient harm or injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the emg (electromyography) data recorded under another patient's node.We contacted to the customer to verify if this was done in user error where an incorrect patient name was chosen when the study was started.However, the customer was not sure how it happened and stated that this was a single-time occurrence.We did ask to look into their device remotely to collect information but they refused to do that.No patient harm or injury reported.
 
Additional Manufacturer Narrative
Additional information: f7.Type of report? g7.Type of report h2.If follow-up, what type? h10.Additional manufacture narrative.Correct data: h10.Additional manufacture narrative: details of complaint: getting duplicate files generated when performing ncs and emg tests.Customer reports that they are getting duplicate files generated when performing ncs and emg tests.Nka remoted into the system and saw the problem.Customer reports that they are having this issue intermittently.This appears to be happening mainly with ncs tests and not emg's.Today, they had some files from one patient saved into another patient's nwb patient node and they had generated a report for this patient's exams with the correct data before finalizing the data and we were able to separate those files out and place them under the correct patient node and generate a new report.Service requested: troubleshooting.Service performed: troubleshooting.Investigation result: the customer reported that the emg (electromyography) data recorded under another patient's node.We contacted to the customer to verify if this was done in user error where an incorrect patient name was chosen when the study was started.However, the customer was not sure how it happened and stated that this was a single-time occurrence.We did ask to look into their device remotely to collect information, but they refused to do that.No patient harm or injury reported.

Brand Name
MEB-9400A
Common Device Name
ELECTROMYOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8144261
Report Number8030229-2018-00463
Device Sequence Number1887273
Product Code IKN
UDI-Device Identifier04931921102183
UDI-Public04931921102183
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K010590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
Report Date (Section F) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEB-9400A
Device Catalogue NumberMEB-9400A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/09/2018
Device Age47 MO
Event Location Hospital
Date Report to Manufacturer12/07/2018
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/07/2018